• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Do your meds make you feel thirsty?

Prince Buster

Prince Buster

Well-known member
Joined
Nov 1, 2009
Messages
176
Location
London
I am taking citalopram. Find I am always thirsty and when I wake up in the morning the dry mouth and sore head makes it feel like I am hungover even though I don't drink anymore. Anybody else have a similar experience?
 
W

whatstheproblem?

Well-known member
Joined
Aug 21, 2009
Messages
251
Yes- and extremely tired/zombified!! Still- gotta be better than suicidal, right? Lol x
 
unlucky

unlucky

Well-known member
Founding Member
Joined
Mar 21, 2009
Messages
2,858
Location
Glasgow
I've been on effexor for a few months and my mouth was really dry to start off with but its wore off a bit. In saying that I've always got something to drink close at hand and I drink all through the night because I don't sleep. Maybe if I slept my mouth would still be dry in the morning!!
 
nigheandonn

nigheandonn

Member
Joined
Nov 2, 2009
Messages
15
Lithium made me crazy thirsty for the first few weeks, but now I don't notice that so much anymore. I do make an effort to drink throughout the day though. I hope the sore head and dryness goes away!
 
Top